The Michigan Mathematical Journal

On the convergence of Gromov-Witten potentials and Givental's formula

Tom Coates and Hiroshi Iritani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 64, Issue 3 (2015), 587-631.

Dates
First available in Project Euclid: 1 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1441116660

Digital Object Identifier
doi:10.1307/mmj/1441116660

Mathematical Reviews number (MathSciNet)
MR3394261

Zentralblatt MATH identifier
1331.14053

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35] 46J07 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]

Citation

Coates, Tom; Iritani, Hiroshi. On the convergence of Gromov-Witten potentials and Givental's formula. Michigan Math. J. 64 (2015), no. 3, 587--631. doi:10.1307/mmj/1441116660. https://projecteuclid.org/euclid.mmj/1441116660


Export citation

References

  • D. Abramovich, T. Graber, and A. Vistoli, Gromov–Witten theory of Deligne–Mumford stacks, Amer. J. Math. 130 (2008), no. 5, 1337–1398.
  • F. Aroca, Puiseux parametric equations of analytic sets, Proc. Amer. Math. Soc. 132 (2004), no. 10, 3035–3045 (electronic).
  • K. Behrend and B. Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997), no. 1, 45–88.
  • P. J. Boland and S. Dineen, Holomorphic functions on fully nuclear spaces, Bull. Soc. Math. France 106 (1978), no. 3, 311–336, English, with French summary.
  • S. B. Chae, Holomorphy and calculus in normed spaces, Monographs and Textbooks in Pure and Applied Mathematics, 92, Marcel Dekker Inc., New York, 1985, with an appendix by Angus E. Taylor.
  • T.-M. Chiang, A. Klemm, S.-T. Yau, and E. Zaslow, Local mirror symmetry: calculations and interpretations, Adv. Theor. Math. Phys. 3 (1999), no. 3, 495–565.
  • T. Coates, A. Corti, H. Iritani, and H.-H. Tseng, A mirror theorem for toric stacks, arXiv:1310.4163, Compos. Math. (to appear). DOI:10.1112/S0010437X15007356.
  • T. Coates, A. Corti, Y.-P. Lee, and H.-H. Tseng, The quantum orbifold cohomology of weighted projective spaces, Acta Math. 202 (2009), no. 2, 139–193.
  • T. Coates and A. Givental, Quantum Riemann–Roch, Lefschetz and Serre, Ann. of Math. (2) 165 (2007), no. 1, 15–53.
  • A. Defant, M. Maestre, and C. Prengel, Domains of convergence for monomial expansions of holomorphic functions in infinitely many variables, J. Reine Angew. Math. 634 (2009), 13–49.
  • R. Dijkgraaf and E. Witten, Mean field theory, topological field theory, and multi-matrix models, Nuclear Phys. B 342 (1990), no. 3, 486–522.
  • S. Dineen, Complex analysis on infinite-dimensional spaces, Springer Monogr. Math., Springer-Verlag London Ltd., London, 1999.
  • B. Dubrovin, Geometry of $2$D topological field theories, Integrable systems and quantum groups (Montecatini Terme, 1993), Lecture Notes in Math., 1620, pp. 120–348, Springer, Berlin, 1996.
  • –-, Painlevé transcendents in two-dimensional topological field theory, The Painlevé property, CRM Ser. Math. Phys., pp. 287–412, Springer, New York, 1999.
  • H. Fan, T. Jarvis, and Y. Ruan, The Witten equation, mirror symmetry and quantum singularity theory, Ann. of Math. (2) 178 (2013), 1–106.
  • A. B. Givental, Stationary phase integrals, quantum Toda lattices, flag manifolds and the mirror conjecture, Topics in singularity theory, Amer. Math. Soc. Transl. Ser. 2, 180, pp. 103–115, Amer. Math. Soc., Providence, RI, 1997.
  • –-, A mirror theorem for toric complete intersections, Topological field theory, primitive forms and related topics (Kyoto, 1996), Progr. Math., 160, pp. 141–175, Birkhäuser Boston, Boston, MA, 1998.
  • –-, Semisimple Frobenius structures at higher genus, Int. Math. Res. Not. IMRN 23 (2001), 1265–1286.
  • –-, Gromov–Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001), no. 4, 551–568, 645. English, with English and Russian summaries, Dedicated to the memory of I. G. Petrovskii on the occasion of his 100th anniversary.
  • –-, $A_{n-1}$ singularities and $n$KdV hierarchies, Mosc. Math. J. 3 (2003), no. 2, 475–505, 743. English, with English and Russian summaries, Dedicated to Vladimir I. Arnold on the occasion of his 65th birthday.
  • –-, Symplectic geometry of Frobenius structures, Frobenius manifolds, Aspects Math., E36, pp. 91–112, Vieweg, Wiesbaden, 2004.
  • R. S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 65–222.
  • C. Hertling, Y. I. Manin, and C. Teleman, An update on semisimple quantum cohomology and $F$-manifolds, Tr. Mat. Inst. Steklova 264 (2009), no. Mnogomernaya Algebraicheskaya Geometriya 69–76, English transl., Proc. Steklov Inst. Math. 264 (2009), no. 1, 62–69.
  • K. Hori and C. Vafa, Mirror symmetry, 2000..
  • H. Iritani, Convergence of quantum cohomology by quantum Lefschetz, J. Reine Angew. Math. 610 (2007), 29–69.
  • –-, An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. Math. 222 (2009), no. 3, 1016–1079.
  • –-, 2004, unpublished.
  • B. Kim, Quantum cohomology of flag manifolds $G/B$ and quantum Toda lattices, Ann. of Math. (2) 149 (1999), no. 1, 129–148.
  • M. Kontsevich and Y. Manin, Gromov–Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), no. 3, 525–562.
  • –-, Relations between the correlators of the topological sigma-model coupled to gravity, Comm. Math. Phys. 196 (1998), no. 2, 385–398.
  • B. Kostant, Flag manifold quantum cohomology, the Toda lattice, and the representation with highest weight $\rho$, Selecta Math. (N.S.) 2 (1996), no. 1, 43–91.
  • J. Li and G. Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998), no. 1, 119–174.
  • Y. I. Manin, Frobenius manifolds, quantum cohomology, and moduli spaces, Amer. Math. Soc. Colloq. Publ., 47, American Mathematical Society, Providence, RI, 1999.
  • T. E. Milanov and H.-H. Tseng, Equivariant orbifold structures on the projective line and integrable hierarchies, Adv. Math. 226 (2011), no. 1, 641–672.
  • T. Reichelt, A construction of Frobenius manifolds with logarithmic poles and applications, Comm. Math. Phys. 287 (2009), no. 3, 1145–1187.
  • C. Teleman, The structure of 2D semi-simple field theories, Invent. Math. 188 (2012), 525–588.
  • E. Witten, Algebraic geometry associated with matrix models of two-dimensional gravity, Topological methods in modern mathematics (Stony Brook, NY, 1991), pp. 235–269, Publish or Perish, Houston, TX, 1993. \printaddresses